Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A note on the Taylor series expansion coefficients of the Jacobian elliptic function $ {\rm sn}(x,\,k)$


Author: Staffan Wrigge
Journal: Math. Comp. 37 (1981), 495-497
MSC: Primary 33A25
MathSciNet review: 628709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By considering $ {\text{sn}}(x,k)$ and $ {\text{sn}}^2(x,k)$ as power series in the modulus k, closed expressions are obtained for some of the integers occurring in the polynomials considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0628709-1
PII: S 0025-5718(1981)0628709-1
Keywords: Elliptic functions, Laplace transforms
Article copyright: © Copyright 1981 American Mathematical Society